# SDR UALA2011010600089

- Difficulty date: January 6, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,747 hours, 14,108 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTS, FOUND CENTER SECTION INOP.  REPLACED EMERGENCY LIGHT BATTERY OUTBOARD OF SEAT 17 A, B, C.  OPS CHECKED NORMAL.
